# SDR AALA201710319002

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 56,335 hours, 21,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 32C,27C,20C,16C,12C EMERGENCY EXIT LIGHT ARE OUT. REPLACED LIGHT BULBS AND BITE TEST EMERGENCY POWER SUPPLY PER AMM.
